# SDR CALA2017020300255

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 43,509 hours, 15,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN DOES NOT TURN OFF. OVERWING EXIT SIGN FALLING OFF ACTUAL PROBLEM IS AISLE CENTER EMERG EXIT SIGN LENS LOOSE. REATTACHED AND SECURED LENS.
